# SDR SWAA2024011629377

- Difficulty date: December 7, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY SHIELD FWD OF CARGO DOOR FOUND OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS767 TO BS794 RBL22 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENT TABLE.
